# SDR SWAA2016022549423

- Difficulty date: January 27, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN TE HOLES CRACKED, BETWEEN LOCATION RSS 228 - 267.  REPAIR SKIN IAW EA & ER.
